樑在強非線性彈性基底上時之靜態撓曲的解析解

Chao Kuang Chen, Li Kuo Chou, Sen-Yung Lee

研究成果: Article

摘要

The analytic static deflection solutions of beams resting on nonlinear elastic foundations are developed by the modified Adomian method. If the applied force function is an analytic function, then the deflection function can be derived and expressed in Maclaurin series. A recurrence relation for the coefficients of the Maclaurin series is derived. It is shown that the proposed solution method is accurate and efficient. The solution method can be successfully applied to the problem with strong nonlinearity. The results are also compared with those obtained by the perturbation method. It is found that the error of the perturbation solution will increase not only when the nonlinear parameter is increased but also when the applied load is increased.

All Science Journal Classification (ASJC) codes

  • Mechanical Engineering

引用此文

@article{d184ba1161864139a25218521fba7c8c,
title = "樑在強非線性彈性基底上時之靜態撓曲的解析解",
abstract = "The analytic static deflection solutions of beams resting on nonlinear elastic foundations are developed by the modified Adomian method. If the applied force function is an analytic function, then the deflection function can be derived and expressed in Maclaurin series. A recurrence relation for the coefficients of the Maclaurin series is derived. It is shown that the proposed solution method is accurate and efficient. The solution method can be successfully applied to the problem with strong nonlinearity. The results are also compared with those obtained by the perturbation method. It is found that the error of the perturbation solution will increase not only when the nonlinear parameter is increased but also when the applied load is increased.",
author = "Chen, {Chao Kuang} and Chou, {Li Kuo} and Sen-Yung Lee",
year = "2018",
month = "2",
day = "1",
language = "Chinese",
volume = "39",
pages = "99--104",
journal = "Journal of the Chinese Society of Mechanical Engineers, Transactions of the Chinese Institute of Engineers, Series C/Chung-Kuo Chi Hsueh Kung Ch'eng Hsuebo Pao",
issn = "0257-9731",
publisher = "Chinese Mechanical Engineering Society",
number = "1",

}

TY - JOUR

T1 - 樑在強非線性彈性基底上時之靜態撓曲的解析解

AU - Chen, Chao Kuang

AU - Chou, Li Kuo

AU - Lee, Sen-Yung

PY - 2018/2/1

Y1 - 2018/2/1

N2 - The analytic static deflection solutions of beams resting on nonlinear elastic foundations are developed by the modified Adomian method. If the applied force function is an analytic function, then the deflection function can be derived and expressed in Maclaurin series. A recurrence relation for the coefficients of the Maclaurin series is derived. It is shown that the proposed solution method is accurate and efficient. The solution method can be successfully applied to the problem with strong nonlinearity. The results are also compared with those obtained by the perturbation method. It is found that the error of the perturbation solution will increase not only when the nonlinear parameter is increased but also when the applied load is increased.

AB - The analytic static deflection solutions of beams resting on nonlinear elastic foundations are developed by the modified Adomian method. If the applied force function is an analytic function, then the deflection function can be derived and expressed in Maclaurin series. A recurrence relation for the coefficients of the Maclaurin series is derived. It is shown that the proposed solution method is accurate and efficient. The solution method can be successfully applied to the problem with strong nonlinearity. The results are also compared with those obtained by the perturbation method. It is found that the error of the perturbation solution will increase not only when the nonlinear parameter is increased but also when the applied load is increased.

UR - http://www.scopus.com/inward/record.url?scp=85059738351&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85059738351&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85059738351

VL - 39

SP - 99

EP - 104

JO - Journal of the Chinese Society of Mechanical Engineers, Transactions of the Chinese Institute of Engineers, Series C/Chung-Kuo Chi Hsueh Kung Ch'eng Hsuebo Pao

JF - Journal of the Chinese Society of Mechanical Engineers, Transactions of the Chinese Institute of Engineers, Series C/Chung-Kuo Chi Hsueh Kung Ch'eng Hsuebo Pao

SN - 0257-9731

IS - 1

ER -